# SDR SWIA2024122301370

- Difficulty date: October 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB TO FUSELAGE, AFT DRAG ANGLE POSSIBLY CRACKED.  COMPLIED WITH VERTICAL STAB RT AFT DRAG ANGLE REPAIR REF CRJ700 SRM 55-31-00-201-001-A01.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
